RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Publishing Ethics

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



CMFD:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


CMFD, 2011, Volume 42, Pages 134–151 (Mi cmfd196)  

Structure of the local controllability set for a family of $2$-systems on a plane near the zero indicatrix point

M. A. Komarov

Vladimir State University, Vladimir, Russia

Abstract: In this work it is shown that if certain natural conditions of community of position hold, then critical points of the local controllability set for a $2$-parameter family of $2$-systems on a plane near the point with zero indicatrix of the velocity are well defined by first derivatives of fields of the family at the point. A method to construct this set near such a point is given.

Full text: PDF file (273 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences, 2014, 199:6, 667–686

Bibliographic databases:

Document Type: Article
UDC: 517.9

Citation: M. A. Komarov, “Structure of the local controllability set for a family of $2$-systems on a plane near the zero indicatrix point”, Proceedings of the International Conference on Mathematical Control Theory and Mechanics (Suzdal, July 3–7, 2009), CMFD, 42, PFUR, M., 2011, 134–151; Journal of Mathematical Sciences, 199:6 (2014), 667–686

Citation in format AMSBIB
\Bibitem{Kom11}
\by M.~A.~Komarov
\paper Structure of the local controllability set for a~family of $2$-systems on a~plane near the zero indicatrix point
\inbook Proceedings of the International Conference on Mathematical Control Theory and Mechanics (Suzdal, July 3--7, 2009)
\serial CMFD
\yr 2011
\vol 42
\pages 134--151
\publ PFUR
\publaddr M.
\mathnet{http://mi.mathnet.ru/cmfd196}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3013834}
\transl
\jour Journal of Mathematical Sciences
\yr 2014
\vol 199
\issue 6
\pages 667--686
\crossref{https://doi.org/10.1007/s10958-014-1893-0}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84902843045}


Linking options:
  • http://mi.mathnet.ru/eng/cmfd196
  • http://mi.mathnet.ru/eng/cmfd/v42/p134

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Современная математика. Фундаментальные направления
    Number of views:
    This page:204
    Full text:42
    References:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019